# SDR VNAA2025090211101

- Difficulty date: August 29, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N542EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10321
- Aircraft time: 31,234 hours, 24,346 cycles
- System (JASC): 3444 · Ground Proximity System
- Part: Transceiver
- Part number: 8221939005
- Part serial: 2V74G
- Condition: Fluctuates
- Location: Zone 200
- Part time: 750 hours, 628 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

IN-FLIGHT AT FL20.0 WE EXPERIENCED THE RA START TO MAKE 25.00FT, 500FT, 100FT CALL OUTS AND FLUCTUATE. / REMOVED AND REPLACED RAD ALT #1 IAW CR7 AMM 34-44-01-000/400-801-A02-PSA. BIT CHECKS GOOD.
